# SDR F2PA201701310001

- Difficulty date: January 31, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N507LJ
- Make and model: Emb EMB-505
- Aircraft serial: 50500045
- Aircraft time: 548 hours, 454 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF CREW RECEIVED A CAS WARNING "WING STAB" LEAK. AIRCRAFT RETURNED TO STARTING POINT AND MAINTENANCE CREWS WERE DISPATCHED FROM KFLL TO INVESTIGATE SOURCE OF THE CAS MESSAGE. IT IS BELIEVED AT THIS TIME THAT THE LEAK SENSOR ITSELF FAILED, AND NO LEAK IS SO FAR INDICATED.
